Women's Health Community
Wierd Side effects after treatment
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Wierd Side effects after treatment

I was recently diagnosed with Chlamydia. The Dr. Gave me two 500 mg.Zithromax's to treat it and told me to wait one week before having sex with my partner.He is being treated as well.That was 5 days ago today...and yesterday I started bleeding...really really heavy. I am going through 4-5 pads a day.When I urinate it just pours out of me..it is not time for my period though...I also have cramping, lower back pain,night sweats, and diarrehea??I was tested for everything and chlamydia was the only positive test result...Is this normal part of healing from chlamydia??? I called the Dr. The nurse told me I should be fine as long as I'm not getting fever...Has this ever happened to anybody else?
Related Discussions
Avatar_n_tn
You need to go to the e.r! Shame on that nurse for telling you that. You need to see a dr. right away due!  I don't mean to alarm you but your symptoms sound serious and you need treatment. You could have Pelvic Inflammatory Disease, especially with a positive chlamydia test, and this needs to be checked out. Heavy non-menstrual bleeding is never normal.  Please go to the emergency room now and let us know how it turns out.
Blank
Post a Comment
To
Recent Activity
1236893_tn?1408490528
Blank
facts About Meat
16 hrs ago by gymdandee
Avatar_f_tn
Blank
Jmecier1 commented on Tips on telling a col...
20 hrs ago
740516_tn?1360946086
Blank
AppleBr just dropped another sample... Comment
20 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank